Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Coming off of depo shot(1 Post)
Hi girls! I was wondering if anyone has ever had the depo contraceptive shot and when they've came off it how it reacted to you and how you felt weeks before you started a period again.
I got the depo December 2018 and came off it June/July last year. I've been feeling really sick and sore for 3/4 weeks with bad cramping all over my belly and chest. My mood swings have been incredible like one minute being so nice the next wanting to break down a wall 😂 don't really know how to control my emotions as I've been really low and crying over the smallest things.
Not sure if it's normal and maybe my cycle trying to get back to normal but it's really sore. It's mostly to see if the way I'm reacting is what most people got or just to see the way it reacted with your cycle! And if it's worth maybe going to the doctors to get checked over.
Thankyou I appreciate it